- Konuralp Journal of Mathematics
- Volume:4 Issue:2
- $\mathcal{I}$-LIMIT SUPERIOR AND $\mathcal{I}$-LIMIT INFERIOR FOR SEQUENCES OF FUZZY NUMBERS
$\mathcal{I}$-LIMIT SUPERIOR AND $\mathcal{I}$-LIMIT INFERIOR FOR SEQUENCES OF FUZZY NUMBERS
Authors : Ozer TALO, Erdinc DUNDAR
Pages : 183-192
View : 19 | Download : 5
Publication Date : 2016-10-01
Article Type : Research Paper
Abstract :The statistical limit inferior and limit superior for sequences of fuzzy numbers have been introduced by Aytar, Pehlivan and Mammadov [Statistical limit inferior and limit superior for sequences of fuzzy numbers, Fuzzy Sets and Systems, 157insert ignore into journalissuearticles values(7); insert ignore into journalissuearticles values(2006); 976--985]. In this paper, we extend concepts of statistical limit superior and inferior to $\mathcal{I}$-limit superior and $\mathcal{I}$-inferior for a sequence of fuzzy numbers. Also, we prove some basic properties.Keywords : Fuzzy numbers, sequences of fuzzy numbers, Ideal convergence, Ideal limit superior and inferior